Propecia help - BaldTruthTalk.com
+ Reply to Thread
Results 1 to 5 of 5

Thread: Propecia help

  1. #1
    Junior Member
    Join Date
    Mar 2017
    Posts
    1

    Default Propecia help

    Hello everyone,

    I am 20 and have been taking 1 mg of Propecia every day for about a year and a half now. I definitely feel like it has been working for my hair loss and find a lot fewer hairs falling out. I have not had any problems with my sex drive or libido levels but about five months ago, I started occasionally feeling a tingly or numbness feeling in my penis. It has only happened a few times and when it does, it lasts about 4 or 5 days and then goes away. When it happens, I can still get a normal erection, but my penis just has a weird numbness feeling. I also feel like I have to urinate more when it occurs.

    I was just wondering if anyone else has had this happen to them while taking Propecia or know why this may be happening to me.

    Any help is much appreciated.

  2. #2
    Senior Member
    Join Date
    Jan 2016
    Posts
    129

    Default

    get off the propecia; side effects can become permanent in many cases that none of these keyboard warriors on here wants to admit to.
    all propecia does is slowly halt hairloss, but it never completely stops it, all while ****ing with ur hormones dht which is needed for maintaining an erection, stamina, strong ejaculations, and muscular strength
    choose beween ur penis or your hair, but remember you cant have sex with your hair

  3. #3
    Doctor Representative
    Join Date
    Mar 2017
    Location
    Los Angeles
    Posts
    84

    Default

    Go see a doctor- it is really weird to suddenly start having side effects after being on Propecia for over a year, especially one that isn't commonly described, which makes me question whether or not it's even due to Propecia. It'd suck to stop taking it, starting losing a bunch of hair again, and then still be getting the symptoms you're describing. Plenty of people take Propecia for most of their lives and never experience symptoms- many don't have to 'choose' between a sex life and their medicine.
    I am a representative for Dr. Sean Behnam in Los Angeles, CA.
    My opinions are my own.

  4. #4
    Senior Member
    Join Date
    Jan 2016
    Posts
    129

    Default

    we all know propecia messes with your dick, so it doest matter if he is feeling it months after taking the drug. its not like he is feeling it in his knee and think its the propecia.

    ike i said, choose if want to have a limp penis during sex, I'm talking, naked woman in front of you but you cant get it up, or your hair loss.

    dont depend on viagra like the rest of the mofos to just have sex the rest of their lives who have been on fin for decades, its hard for a man to admit he cant get it up.

    sides are real n can be permanent


    Quote Originally Posted by Kyle Kneeland View Post
    Go see a doctor- it is really weird to suddenly start having side effects after being on Propecia for over a year, especially one that isn't commonly described, which makes me question whether or not it's even due to Propecia. It'd suck to stop taking it, starting losing a bunch of hair again, and then still be getting the symptoms you're describing. Plenty of people take Propecia for most of their lives and never experience symptoms- many don't have to 'choose' between a sex life and their medicine.
    Last edited by Winston; 04-17-2017 at 07:17 PM. Reason: Please refer to our posting policies and Terms of Service.

  5. #5
    Junior Member Vlintuz's Avatar
    Join Date
    Jan 2018
    Location
    Minnesota
    Posts
    1

    Question

    Quote Originally Posted by cardib View Post
    we all know propecia messes with your dick, so it doest matter if he is feeling it months after taking the drug. its not like he is feeling it in his knee and think its the propecia.

    ike i said, choose if want to have a limp penis during sex, I'm talking, naked woman in front of you but you cant get it up, or your hair loss.

    dont depend on buy Cialis for daily use 5mg online in pharmacy like the rest of the mofos to just have sex the rest of their lives who have been on fin for decades, its hard for a man to admit he cant get it up.

    sides are real n can be permanent
    Did you come to this conclusion with personal experience or have you already seen something like that?

Similar Threads

  1. Replies: 7
    Last Post: 12-06-2016, 09:08 AM
  2. Propecia and erectile dysfunction, quit Propecia... back to Propecia ?
    By pierrepauljacques in forum Men's Hair Loss: Start Your Own Topic
    Replies: 11
    Last Post: 08-24-2014, 10:25 PM
  3. 8 months on Propecia, stronger but not thicker, 50% of Propecia theory is true now
    By manhtrangsatthu in forum Introduce Yourself & Share Your Story
    Replies: 5
    Last Post: 08-22-2012, 07:42 PM
  4. Replies: 3
    Last Post: 05-25-2010, 04:19 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

Reasons why I chose to move up to Dutasteride from Finasteride | Video
09-02-2018 05:49 AM
by Spex
Last Post By Spex
Today 07:38 AM
Topical Finasteride in the UK
05-15-2016 07:37 AM
Last Post By Spex
Today 07:36 AM
Seasonal shed, or did the meds stop working?
12-28-2012 09:41 AM
Last Post By djsquared
Today 06:59 AM
PHOTOS - 31 y/o HT CANDIDATE; SEEKING FEEDBACK
10-14-2018 01:22 PM
by Neuro89
Last Post By Spex
Today 06:00 AM
Hair Transplant - Anatomica Clinic (Turkey)
10-16-2018 01:35 PM
Last Post By Ian Turner
Today 04:04 AM
Dr. Scott Alexander|CROWN Restoration| Phoenix AZ
Today 03:41 AM
by Spex
Last Post By Spex
Today 03:41 AM